So it seems that my thryoid medication is causing chronic TE. I tried Armor but nothing seemed to change and I know that Armor stopped working for a lot of patients after the company made changes to the medication a few years back. My old endo refused to try me on Nature thyroid. I got a new guy Dr Dennis Gage in NYC and he seems amazing. Very whole body oriented. He was fine to put me on Nature. The problem is that every single time I get a level of thyroid med in my body my hair starts falling out. This has proven true three different times now. Nothing else seems to matter.. not nutrients or iron or hormones or anything else. I switched to Nature a week ago and my loss is no different. I was not having loss for the last month because I had food poisoning and was put on antibiotics which inhibited my absorption of Thyroid med.. my TSH went to 10 and right a way my hair stopped falling out. Then I noticed it suddenly started again. I had my blood drawn and sure enough my TSH was at 3 and my T3 had gone to 5.4 which is too high. However the new doctor said that the T3 was not a problem and that when you take a T4/T3 med these numbers are common. Trying Nature thyroid was my last hope. Ive been on it a week and my loss is still high. When I took Synthroid but for some reason wasn't absorbing it I saw my hair loss stop in 4 days. Literally night and day. So what can I do? I can't not take some kind of thyroid med as I have autoimmune thyroid disease - but I just can not go though watching myself go bald again. I can't tell you how wonderful those three months were where I lost no hair. I got to the point where I could wear it down again. I was getting to not be afraid of showering or combing my hair. I thought this was all behind me. This Dr Gage does a ton of other tests along with thyroid.. like metabolism and adrenals and cortisol etc.. he does supplements etc, but even he keeps saying.. oh peri menopause makes you lose your hair. Well, maybe but I had cascading hormones for the three months I wasn't getting a level of Sythroid in my body and I wasn't losing hair. It's happened three times now that when there is no thyroid med in my body my hair stops shedding like crazy. I don't know how much the higher T3 could be effecting my hair but there is no way to take Nature or Armor and take less T3 - that I know of anyway- it's just all in one pill. If I have a period it will be between now and the next five days. This can make my hair loss go up a little but when I wasn't on thyroid medication I had a loss of like 35-60 per day and maybe 70 ONE day or so before a period. With Thyroid med in my body its like 90 per day and then it goes up from there - to like 120 or more for days. Trying the Nature Thyroid was my last hope. If it was going to help it would have by now. I am glad I am out of school right now because I've hit a wall. I am so heart broken.